Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Frequent severe abdominal pain and slight vaginal bleeding. Severe abdominal pain soon after intercourse. What is wrong?

In the last few months my girlfriend has had a number of problems now. It first started with severe abdomen pains and then she had slight vaginal bleeding. She had these pains for about a month or so but then they went for a while, however the abdomen pains and vaginal pains come back but not as frequent. After a few weeks they completely stopped and everything was alright. The pain was like a sharp shooting pain in her abdomen. Then a few weeks after we thought everything was fine but she started getting painful headaches. She kept getting the pains in her head but in different areas everytime. These headaches are currently still happening and recently we had intercourse and immediately after she had severe lower abdomenal pains and we both was extremely worried. They lasted for about 10 minutes and then went. She has been on the pill for over 6 months.
Asked On : Wed, 1 May 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pediatrician 's  Response
hello.I had gone through your narration.From your history it seems that your girlfriend may have some pelvic region patholagy like infection..pelvic inflammatory disease or cervical patholagy can cause post coital pain and bleeding..I will advice you to consult some gynecologist and get her thoroughly examined..pain can be attributed too contraceptive pills..Unsupervised pills for long time is not good for her health..hope i have answered your queries properly..have a nice day ahead...
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor